Couldn't find what you looking for?

TRY OUR SEARCH!

I've been taking 2 tablets of gravol everyday for the past two years...will this have major side effects as taking 20 - 25 pills a day?? In the long run is there alot of damage that can be caused? I can't stop...it started off just being something to help me sleep but now I can't stop.

Loading...

I don't know how much gravol that is or what it equates to, but you've made it clear that you have an addiction. Something needs to be done about your addiction. Seek out a psychologist or a support group and/or get yourself into rehab. You seem to realize that this could have current or future repercussions. To prevent this, you need to break your addiction. Call an addiction hotline to begin. You can find this number in your phone book.
Reply

Loading...

I have been taking gravol to sleep for a LONG time....years....and I've recently started feeling really dizzy and off-balance. I had fluid in my ear and so I attributed that to the off-balance sensation. When I got into an ENT (ear, nose, throat specialist) he looked into my ear and said that my ears were clear....healthy, and no fluid. When I listed "gravol" as one of the medications I regularly take, he said that it is the culprit for my dizziness. Because gravol is for motion sickness, it suppresses your vestibular system (i.e, your balance system i the brain).....when you've been taking it for a long time, the system becomes suppressed....and so.......I was told to stop taking the gravol ASAP and I have to take "vestibular rehab" to get my balance system back...

It's pretty scary....and to be honest, I wish I never took the stuff to sleep ever. No one really knows the problems associated with long-term use because there really isn't much reserach out there......

Good luck.
Reply

Loading...


you are very helpful man ... all theory bull but no experience... answer: yes you are suppressing your gluamate system constantly.. your h receptors will rebound (because they are stimulated constantly) and when you do you will feel like sh*t for a while until they rebalance..
Reply

Loading...


they say it can cause breathing promblens
Reply

Loading...


Hi there. I'm so relieved to see your post! I've been dealing with the same problem and was terrified I had a brain tumor or something. I'm wondering how long it took u to recover? I realize this is an old post but thought I'd try anyways ...
Reply

Loading...